# SDR 03FDEA02004

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BETWEEN STA 5-113 TO STA 1541, NR 49L LONGERON SPLICE FOUND CRACKED.
